# SDR ABXA2021823076

- Difficulty date: August 23, 2021
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N767AX
- Make and model: Boeing 767281
- Aircraft serial: 22785
- Aircraft time: 65,911 hours, 44,269 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: Illuminated
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

L1 DOOR EICAS MESSAGE INDICATION ON PUSHBACK AIRCRAFT BACK TO BLOCK AND GROUNDED BY MAINTENANCE, THE L1 DOOR INDICATION WAS PLACED ON DEFERRAL. IAW MEL52-71-1-1 AND AIRCRAFT WAS RELEASED FOR SERVICE.
